Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Algebras of Riemann integrable functions

Author: K. G. Johnson
Journal: Proc. Amer. Math. Soc. 13 (1962), 437-441
MSC: Primary 46.55
MathSciNet review: 0147901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and Jacob T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [2] Henry P. Thielman, Theory of functions of real variables, Prentice-Hall, New York, 1953; pp. 154-155.
  • [3] T. H. Hildebrandt, On bounded functional operations, Trans. Amer. Math. Soc. 36 (1934), 868-875.
  • [4] G. Fichtenholz and L. V. Kantorovitch, Sur les opérations linéaires dans l'espace des fonctions bornées, Studia Math. 5 (1934), 69-98.
  • [5] Charles E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960.
  • [6] K. G. Johnson, $ B(S, \Sigma)$ algebras, unpublished.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society